MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for superficial infection.Event is serious and is considered mild.Event is definitely related to device and definitely not related to procedure.Doi: (b)(6) 2010, doe: (b)(6) 2018, (left knee).Treatment includes irrigation and debridement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10931569
Report Number1818910-2020-25916
Device Sequence Number4559865
Product Code JWH
UDI-Device Identifier10603295231950
UDI-Public10603295231950
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0003
Device Catalogue Number960003
Device Lot Number2765524
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date05/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA 3X12.5MM CURVED CROSS LINKED.; PFC*SIGMA C/R NPOR FEM LT SZ 3.; PFC*SIGMA/OV/DOME PAT 3PEG,38.; SIG MOD TIB TRAY CEM COCR 3.; PFC SIGMA 3X12.5MM CURVED CROSS LINKED; PFC*SIGMA C/R NPOR FEM LT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG MOD TIB TRAY CEM COCR 3
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight91